# SDR MASA2012110752269

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 18,886 hours, 15,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.
